Does it help ease the pain of Raynaud’s ?

Question

Hello i posted last week about the my tablets being changed and new ones add I saw my Doctor tonight and He has given me a new tablet for my Raynaud’s its Nifedipine one tablet to be taken three times a day 5mg tablet, also e-mailing Heart Specialist to try and hurry Him along with the latest results as I was very breathless tonight when I saw the Doctor.

What I was wanting to ask is anyone on that tablet and does it help ease the pain of Raynaud’s ?

in progress 0
Helen 2 years 0 Answers 650 views 0

Answers ( No )

  1. I'm on 30mg a day. I didn't have pain with my Raynaud's. I had tingling and numbness. I also have high blood pressure. It is supposed to open my capillaries for better blood flow. It seems to work, I've been on it a month.

  2. Im not but my rheumy was gonna ask my gp to change my bp med from metoprolol to that nef med thinking it mite help my raynauds

  3. I take nifedipine at the same dose. Does seem to help

  4. It helps me but I will wait to see how the winter goes this yr as only been in it for a few months

  5. I am taking nifedipine but mine is 60mg per day. I only take it 3 seasons a year. Sometimes in the winter I have to double my dosage. I've been on it for a year so far and it does help!

  6. I couldn't handle that drug. Really bad side effects for me. Had to drink 8L water a day and a horrible headache for 4hrs every morning on a low dose, I can't remember, chucked out packet…was horrible for me. Hope it wrks well for you

  7. Been on 30 mg a day for 5 years. I too have high blood pressure and my doctor wanted me to take As well as a pressure med. I didn't take both and take it year round. Summer air conditioning is worse than winter cold.

  8. Assuming the dose of 15mg spread through the day is trying to find at what point you need it the most. I have time released medications, which are much better acting for me. Your question of DOES IT HELP WITH THE PAIN of Raynauds…well a higher percentage of my Raynauds attacks have no pain associated. Most of the pain I have is from Fibromyaliga, which often, at a high %, runs hand in hand with Raynauds. It is the LACK OF PAIN the doctors are more concerned with, something NOT grabbing your attention, to PAY ATTENTION to what the hands and feet actually are doing that may need rescue. As I have posted before, the doctors, etc have always told me I have a 30 minute window to address the attack. With having time released medications, that issue is pretty much non-existent. Each of us has to learn to deal with our doctors we choose/stay with, what the Raynauds will continue to do. Most with Raynauds do not only deal with a single issue. They all wrap themselves together and make it hard to separate and dx. The short years of the Nifedipine did not give me the answers the doctors were expecting. And we moved on. The nifedipine covered the elevated B P as well as raunauds issue, but so did Calan SR that Mayo drs had put me on. But when you have to start dividing tablets to get the right dosage, you change medications. Many meds are NOT to be divided, it alters the way it breaks down in the body.

  9. My hands toes nose and nipples go white and then blue that is when the pain gets worse then they turn red and start to heat up the pain is of the scale, my back is rubbing on bone along with OA in my hips knee's and feet i have also OS on the soles of my feet two weeks ago my Doctor stopped Adalat for Raynauds and Citalopram for deppression as my blood preassure was away to low He then gave me Venlafaxine for deppression 37.5 , and last night He gave me Nifedipine for Raynauds i don't know how many times a day i have to take it as Chemist had to order it in, i am in pain all the time 24hours a day my back is as bad.

Leave an answer

Browse
Browse

Where are Honda motorcycles produced? ( Japan )